# SDR AWXA0000507

- Difficulty date: August 4, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 53,190 hours, 22,836 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil Cap
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E, B, A

## Discrepancy

AIR TURNBACK, ENGINE SHUTDOWN, EMERGENCY DECLARED.  NR 1 ENGINE EICAS SHOWED LOW OIL PRESS WITH ASSOCIATED OIL PRESSURE LIGHT AND 0 OIL QUANTITY.  REINSTALLED OIL CAP, CHECKED CHIP DETECTORS, INSPECTED AND REPLACED PRESSURE AND SCAVENGE FILTERS.  ACCOMPLISHED POWER RUN AND REINSPECTED DETECTORS AND FILTERS, NO DEFECT.
